# SDR C2XA10CL094

- Difficulty date: June 19, 2010
- Submitted: June 22, 2010
- Operation: Air carrier
- Aircraft: N16178
- Make and model: Emb EMB-145XR
- Aircraft serial: 1450889
- Aircraft time: 10,846 hours, 6,169 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Line
- Condition: Damaged
- Location: Bleed Air Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

MCI FLT 232 THE CREW REPORTED A BLEED 2 OVERTEMP MESSAGE IN FLT.  THE AIRCRAFT RETURNED TO MCI AND LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED AND REPLACED A DAMAGED SERVO LINE AT THE NR 2 FAN AIR VALVE.  OPERATIONAL CHECKS WERE GOOD.
